# SDR SWAA2024061300966

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 69,022 hours, 36,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #2 SLAT LOWER SKIN HAS A CRACK APPROXIMATELY .3 LONG EXTENDING FROM A FASTENER BELOW ACTUATOR ATTACH POINT.  REMOVED AND REPLACED #2 SLAT IAW AMM OPS CHECK GOOD.  REMOVED AND REPLACED #2 SLAT IAW AMM 27-81-21 OPS CHECK GOOD.
